MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 30 MM LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 30 MM LENGTH; PROSTHESIS, HIP
Catalog Number 00625006530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: china.Visual examination of the provided picture identified the fractured screw.Product was not returned; further analysis cannot be made.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint can be confirmed via the provided picture.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the surgery, the screw broke.All pieces were retrieved.There was no known patient impact or consequences.Attempts have been made, and no further information could be provided.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 30 MM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21676535
Report Number0002648920-2025-00078
Device Sequence Number7693181
Product Code LPH
UDI-Device Identifier00889024119826
UDI-Public(01)00889024119826(17)320819(10)65586417
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00625006530
Device Lot Number65566417
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown